# SDR GTIA2023100637508

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 11,758 hours, 4,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE WILL NOT HOLD PRESSURE-R&R R2 DOOR DIAPHRAGM SEAL IAW AMM 52-13-14. OPS CHECK GOOD. SERVICED CYLINDER IAW AMM 52-10-00. AC OK FOR CONT. SVC
